question-icon

What are the side effects of Ferralet iron supplement?

default
Posted on Sat, 6 Sep 2014
Question: Hi. My name is XXXXXXX I just was told by my doctor that my iron is low. The score was 19-that was a few weeks ago when she took my blood. Not anemic, but low. She prescribed Ferralet90 iron supplement, which is 90 mg once daily. I'm a but concerned about the side effects, but I guess I need to take it. How soon after I take one will I know if I have an adverse reaction?? Thank you.
doctor
Answered by Dr. Iven Romic Rommstein (3 hours later)
Brief Answer:
hi and welcome

Detailed Answer:
Most common side effect is stomach pain,nausea and dark stool and this is seen within 12-24 hours after intake. Some people dont experience side effects at all so you should try with this supplemeny ir have iron rich food. Wish you good health.regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13774 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Ferralet iron supplement?

Brief Answer: hi and welcome Detailed Answer: Most common side effect is stomach pain,nausea and dark stool and this is seen within 12-24 hours after intake. Some people dont experience side effects at all so you should try with this supplemeny ir have iron rich food. Wish you good health.regards